Midol PMS Extra Strength Complete

  • Description & Features

Millions of women realize that they deserve better every month. So they depend on Extra Strength PMS Midol Complete with acetaminophen to relieve pain.

Features:
  • Provides temporary relief of irritability, body aches, bloating, breast tenderness, cramps, backaches, headaches, temporary water weight gain, and tension.
  • Provides relief to symptoms of your period without the use of caffeine. Specifically formulated to help relieve the menstrual symptoms.
  • Contains 32 Caplets.
  • Extra Strength PMS Midol® Complete is formulated with an analgesic and diuretic.
Directions: Adults and children 12 years and older: Take 2 caplets with water, repeat every 6 hours, as needed. Do not exceed 6 caplets per day.

Ingredients: Acetaminophen … 500 mg, Pamabrom … 25 mg, Pyrilamine maleate … 15 mg.

Caution: Do not take more than the recommended dose. Children under 12 years: consult a doctor

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 7.07ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;